# SDR 98FDEA00647

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Computer
- Condition: Inoperative
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-247 AFT T/O KRIC, NR 1 ATS SWITCH DROP OFF & WOULD NOT RESET.  PROBE HEAT LIGHT FAILED.  NR 2 PRESS SYS INOP.  NR 2 PRESS DRS WON'T CLOSE.  NO CHG DUR FINAL APPROACH INTO RIC.  PERFORM BITE CK ON GRND PROX BOX COMPUTER.  NO FAULT CODE PRESENT, RESET.  ALL SYS RESET.  CK NORM.  OK FOR SERV.
